# SDR V0XD201904243002

- Difficulty date: April 18, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 36,553 hours, 27,465 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R3180721
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HANDLE MOUNTING BRACKET INNER ANGLE CRACKED.  CORRECTIVE ACTION: REMOVED AND REPLACED PAX DOOR HANDLE MOUNTING BRACKED INNER ANGLE (P/N:601R318072-1) IAW CRJ700 SRM 51-42-06, 51-40-11, AND 51-25-16.
